# SDR C8GA2010000020

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Corroded
- Location: Eng Air Intake
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX INSP, IT WAS NOTED THAT CORROSION WAS NOTED ON THE CTR ENGINE AIR DUCT AT THE LOWER PRODUCTION BREAK. FABRICATED NEW SPLICE STRAP FROM 301.2500 HD .063" NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
